2019
Том 71
№ 9

All Issues

Tleubergenov M. I.

Articles: 5
Brief Communications (Russian)

On the solvability of the main inverse problem of stochastic differential systems

Ibraeva G. T., Tleubergenov M. I.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 1. - pp. 139-145

Using the quasi-inversion method we obtain necessary and sufficient conditions for the solvability of the main (according to Galiullin’s classification) inverse problem in the class of first-order Itˆo stochastic differential systems with random perturbations from the class of processes with independent increments, with diffusion degenerate in a part of variables and with given properties, depending on a part of variables.

Article (Russian)

On the solution of the problem of stochastic stability of the integral manifold by the Lyapunov’s second method

Tleubergenov M. I., Vasilina G. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 1. - pp. 14-27

By using the method of Lyapunov functions, we establish sufficient conditions of stability and asymptotic stability in probability for the integral manifold of the Itˆo differential equations in the presence of random perturbations from the class of processes with independent increments. Theorems on the stochastic stability of the analytically given integral manifold of differential equations are proved in the first approximation and under the permanent action of small (in the mean) random perturbations.

Brief Communications (Russian)

Main Inverse Problem for Differential Systems With Degenerate Diffusion

Ibraeva G. T., Tleubergenov M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 5. - pp. 712–716

The separation method is used obtain sufficient conditions for the solvability of the main (according to Galiullin’s classification) inverse problem in the class of first-order Itô stochastic differential systems with random perturbations from the class of Wiener processes and diffusion degenerate with respect to a part of variables.

Brief Communications (Russian)

On the construction of a set of stochastic differential equations on the basis of a given integral manifold independent of velocities

Azhymbaev D. T., Tleubergenov M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 7. - pp. 1002–1008

We construct the Lagrange equation, Hamilton equation, and Birkhoff equation on the basis of given properties of motion under random perturbations. It is assumed that random perturbation forces belong to the class of Wiener processes and that given properties of motion are independent of velocities. The obtained results are illustrated by an example of motion of an Earth satellite under the action of gravitational and aerodynamic forces.

Article (Russian)

Control over linear pulse systems

Akhmetov M. U., Perestyuk N. A., Tleubergenov M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 3. - pp. 307–314

Rank conditions for control of linear pulse systems are established. The Pontryagin maximum principle is obtained in sufficient form. An example of control synthesis in a problem for linear pulse systems is given.